# SDR DALA1129619866

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 374
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVER WING STA 674 BETWEEN BL-0 AND RBL-20 FLOOR SUPPORT HAS CORROSION.  CORROSION, OUT OF LIMITS.  REMOVED OLD SUPPORT.  RECEIVED MAT .050 2024-T3. FABRICATED, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, SEALED AND INSTALLED NEW FLOOR SUPPORT.  ALL WORK ACCOMPLISHED IAW SRM'S 53-13-2, FIG 4, SH 1 & 2, 53-01, 51-10-2, 51-10-3, 51-10-4, 51-20-00, 51-30-2.
